Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes vaginal spotting after menstruation?

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4842 Questions
Question
Hi my periods ended 8 days ago, but today again had blood drops coming through my vagina. I am recently married. also having full body ache. I am 27 Years old.

regards
XXXX
Mon, 28 May 2018 in Pregnancy
 
 
Answered by Dr. Deepti Verma 51 minutes later
Brief Answer:
Various causes

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Irregular spotting can be due to Pregnancy, rough intercourse, vaginal infection, hormonal disturbance or local lesions in the cervix or vagina.
I will suggest you to get a urine pregnancy test done.
If negative, then you should consult an OBGYN specialist for proper internal examination and investigations like ultrasound and vaginal swab examination to confirm the diagnosis and get further treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: What causes vaginal spotting after menstruation? 10 hours later
can this be the side effects of unwanted 72. I consumed it 3 days ago.
 
 
Answered by Dr. Deepti Verma 40 minutes later
Brief Answer:
Yes

Detailed Answer:
Hi dear,
Yes, if you have consumed unwanted 72, then it is the likely cause as it induces periods within 7 days.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor